# SDR CA060515006

- Difficulty date: May 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 11,165 hours
- Engine: Garrtt TFE73121C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UPON RIGGING OF FCU, LOW IDLE STOPS ON THE THROTTLE QUADRANT WERE ADJUSTED TO ACHIEVE DESIRED 20 DEGREES ON THE FCU.  THIS ADJUSTMENT WOULD NOT PHYSICALLY ALLOW THE QUADRANT TO DEPLOY THE THRUST REVERSERS.  ENGINES WERE GROUND RUN AND FOUND TO BE SERVICEABLE, ALTHOUGH THRUST REVERSERS WERE NOT CHECKED DURING GROUND RUN.  THE THROTTLE QUADRANT ONLY ALLOWS FOR THE THRUST REVERSERS TO BE DEPLOYED IN ONE POSITION.   NOTE THAT THE ENGINE FCU MUST BE RIGGED AT THE IDLE POSITION ON THE QUADRANT TO ALLOW THE THRUST REVERSER TO BE DEPLOYED AND TO SET THE IDLE POSITION. (TC NR 20060515006)
